# SDR VNAA2019100751102

- Difficulty date: October 5, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 40,205 hours, 29,456 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950097
- Part serial: 01608
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BEFORE PUSHBACK THE CREW NOTICED A LARGE AMOUNT OF SMOKE IN THE CABIN WHILE THE AIRPLANE WAS PARKED. THEY DEPLANED THE PASSENGERS AND CALLED MAINTENANCE CONTROL.  REMOVED AND REPLACED RH ACM IAW  AMM 21-51-08-000/400-801-A01 OPS CHECKS GOOD.
